MathSciNet Relay Station
MathSciNet bibliographic data
MR597144 (82i:35173) 35Sxx (47G05 58G15)
Trèves, François Introduction to pseudodifferential and Fourier integral operators. Vol. 1. Pseudodifferential operators. The University Series in Mathematics. Plenum Press, New York-London, 1980. xxvii+299+xi pp. ISBN: 0-306-40403-6
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement